# SDR DALA2023022701432

- Difficulty date: February 22, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 55,420 hours, 39,205 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Panel
- Part number: 995632041
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL DAMAGED AND BENT. REPAIRED AND FABRICATED PANEL.
